# SDR CA071122003

- Difficulty date: November 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 372 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 296852629
- Condition: Failed
- Location: Nr 4 Wheel
- Part time: 1,584 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE SERVICING THE MAINT OBSERVED SWARF AND GREASE AROUND THE HUBCAP OF NR 4 MAIN WHEEL ASSY. IB BEARING HAD FAILED. (TC NR 20071122003)
